# SDR DL72S951578

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Part number: 651841483
- Condition: Cracked
- Location: Fs 294.5-285.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDEWALL WEB OF THE NOSE WHEEL WELL HAS A 1 INCH CRACK BET STA 294.5 AND 285.5 APPROX AT WL 170.  THE WEB AT THIS LOCATION IS 0.040 INCH THK 2024-T3 CLAD.  THE DAMAGED PORTION OF THE WEB WILL BE TRIMMED OUT AND A REPAIR DOUBLER AND STRAP WILL BE INSTALLED.  REPAIRED PER DL ERA 301493-14AD.
